Children's Benadryl Allergy & Cold Relief Liquid Diphenhydramine HCl Cherry Flavor
Give your child effective relief from common allergy symptoms with Children's Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids' liquid allergy medication relieves symptoms due to upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in a kid-friendly cherry flavor, this children's allergy relief syrup is alcohol-free and is intended for ages 6 to 11. Help alleviate your child's indoor and outdoor allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.
- Children's Benadryl Allergy Liquid Medicine in cherry flavor for allergy symptom relief
- Kids' medicine temporarily relieves symptoms due to hay fever and other upper respiratory allergies
- Contains 12.5 mg diphenhydramine HCl antihistamine per dose to relieve your kid's allergy symptoms
- Antihistamine for children provides relief from runny nose; sneezing; and itchy eyes, nose & throat
- Intended for children ages 6 to 11, Benadryl allergy medicine for kids is alcohol-free
Ratings and Reviews
Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.75(196)5(156)4(34)3(4)2(1)1(1)